Injected for Frown Lines but No Change! Now I Have Hooded, Heavy Eyes? (photo)
The injector most likely injected too high to get the corrugator muscle causing the "11's" and instead weakened the frontalis which caused a net downward movement or falling of the brow.
Always seek an experienced dermatologist, even for botox.
With Botox sometimes less is more in order to give nice results without complications
Too much Botox isn't a good thing. Botox is intended to improve the appearance, not alter it. For a patient with a low brow to begin with, a low hairline, thick skin, and expectations to erase the lines, the set up is there for too much Botox that will have the adverse effect of lowering the brow and making the eyelids feel heavy, without making much of a change in the lines. It looks like that happened. Botox will not erase lines, it only will help make improvements. The results are cumulative, meaning if someone keeps up with it every three months, they will see a much better result than what they saw after their first treatment. Also, sometimes fillers are indicated to make the effects of Botox better. The only good thing after complications with Botox is that the effects are not permanent and they will resolve over time. Your surgeon will also have a better idea of how to treat you in the future in order to avoid the same complication. But if you seek out a different provider, be careful that the same thing doesn't happen again. Experience with Botox is important and always look for a reputable plastic surgeon who is board-certified by the American Board of Plastic Surgery.